Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tyramine reaction? but how?? jono_in_adelaide

Posted by SLS on November 7, 2013, at 15:12:15

In reply to Tyramine reaction? but how??, posted by jono_in_adelaide on November 7, 2013, at 0:44:26

> Last night I began to feel extremely dizzy, and decided to take my blood pressure (I have an old BP monitor stuck in the back of a cupboard from when I was first diagnosed with HBP)
>
> Took it, and it was 160/100

Although you might have had a hypertensive episode, it sounds like it was rather mild and perhaps due to some other factors. Did you have an occipital headache? I don't recall dizziness as being a hallmark symptom of a tyramine pressor effect.

Please post if you find anything on tyramine and dizziness. Thanks.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1053921
URL: http://www.dr-bob.org/babble/20131025/msgs/1053946.html